# SDR UALA2010091003355

- Difficulty date: September 10, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 56,007 hours, 8,056 cycles
- Engine: Pwa PW40903
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Charger
- Part number: 263BC1013
- Part serial: 143
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  REPLACED APU BATTERY, NO HELP. APU WILL NOT START ELECTRICALLY OR PNEUMATICALLY, APU FAULT LIGHT STAYS ON WITH APU STATUS MESSAGE. APU BATT DROPPED TO 7VOLTS WITH 173 AMP DISCHARGE, NO RPM INDICATED WITH EITHER ELEC OR PNEU START. REPLACED APU BATTERY CHARGER. REPLACED APU,  ALL OKAY.
